MathSciNet Relay Station
MathSciNet bibliographic data
MR1704563 62F05
Lemdani, Mohamed; Pons, Odile Likelihood ratio tests in contamination models. Bernoulli 5 (1999), no. 4, 705–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement